# SDR USAA2012080200025

- Difficulty date: June 28, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 27,539 hours, 21,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: D5347715400490
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON COVER SHEET BETWEEN FR55 TO FR59 & BETWEEN S39R TO S37R.  REPLACED COVER SHEET BETWEEN FR55 TO FR59 & BETWEEN S39R TO S37R IAW A319 SRM 51-42-11 FIG 3, 12.
